Alert archive / North Dakota / Wind Advisories in 2008
Wind Advisory 15, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at May 22, 2008, 3:23 AM MDT for 12 counties in North Dakota. It took effect at May 22, 2008, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2008, 3:23 AM MDT (09:23 UTC)
- In effect from
- May 22, 2008, 12:00 PM MDT
- Expired
- May 23, 2008, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Oliver County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 149 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3421 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 220923 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 423 AM CDT THU MAY 22 2008 ...STRONG EAST WINDS EXPECTED SOUTH AND WEST OF THE MISSOURI RIVER... .A WIND ADVISORY IS IN EFFECT OVER SOUTHWEST AND PARTS OF SOUTH CENTRAL NORTH DAKOTA TODAY AND THIS EVENING. EXPECT EAST WINDS OF 25 TO 40 MPH WITH GUSTS TO 45 MPH TO SPREAD FROM FAR SOUTHWEST NORTH DAKOTA THIS MORNING INTO THE WATFORD CITY...BEULAH...ELGIN... AND FORT YATES AREAS BY THIS AFTERNOON. THE STRONG WINDS ARE THE RESULT OF A STRONG AREA OF LOW PRESSURE THAT EXTENDS FROM COLORADO INTO CENTRAL MONTANA. THE WEATHER SYSTEM WILL MOVE LITTLE...SO STRONG WINDS WILL LIKELY IMPACT MUCH OF WESTERN AND CENTRAL NORTH DAKOTA AGAIN ON FRIDAY. NDZ031>033-040-041-043-044-221730- /O.NEW.KBIS.WI.Y.0015.080522T1500Z-080523T0600Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 323 AM MDT THU MAY 22 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. EAST WINDS OF 25 TO 40 MPH ARE EXPECTED TODAY THROUGH THIS EVENING. THE WINDS COULD GUST TO NEAR 50 MPH AT TIMES. WIND SPEEDS WILL DECREASE SOME AFTER MIDNIGHT...BUT WILL LIKELY AGAIN REACH ADVISORY CRITERIA ON FRIDAY AND FRIDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ017>020-034-042-045-221730- /O.NEW.KBIS.WI.Y.0015.080522T1800Z-080523T0300Z/ MCKENZIE-DUNN-MERCER-OLIVER-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...MANDAN...ELGIN...FORT YATES 423 AM CDT THU MAY 22 2008 /323 AM MDT THU MAY 22 2008/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING. EAST WINDS WILL INCREASE TO 25 TO 35 MPH BY THIS AFTERNOON. THE WINDS COULD GUST TO 45 MPH AT TIMES. WIND SPEEDS WILL DECREASE AFTER SUNSET...BUT WILL LIKELY AGAIN REACH ADVISORY CRITERIA ON FRIDAY AND FRIDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CJS/JV
3 follow-up statements
000 WWUS73 KBIS 221654 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1154 AM CDT THU MAY 22 2008 ...STRONG EAST WINDS EXPECTED SOUTH AND WEST OF THE MISSOURI RIVER... .A WIND ADVISORY IS IN EFFECT OVER SOUTHWEST AND PARTS OF SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND THIS EVENING. EXPECT EAST WINDS OF 25 TO 40 MPH WITH GUSTS TO 45 MPH FROM FAR SOUTHWEST NORTH DAKOTA INTO THE WATFORD CITY...BEULAH... ELGIN...AND FORT YATES AREAS. THE STRONG WINDS ARE THE RESULT OF A DEEP AREA OF LOW PRESSURE THAT EXTENDS FROM COLORADO INTO CENTRAL MONTANA. THE WEATHER SYSTEM WILL MOVE LITTLE...SO STRONG WINDS WILL LIKELY IMPACT MUCH OF WESTERN AND CENTRAL NORTH DAKOTA AGAIN ON FRIDAY. NDZ031>033-040-041-043-044-230100- /O.CON.KBIS.WI.Y.0015.000000T0000Z-080523T0600Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 1054 AM MDT THU MAY 22 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. EAST WINDS OF 25 TO 40 MPH ARE EXPECTED THROUGH THIS EVENING. THE WINDS COULD GUST TO NEAR 50 MPH AT TIMES. WIND SPEEDS WILL DECREASE SOME AFTER MIDNIGHT...BUT WILL LIKELY AGAIN REACH ADVISORY CRITERIA ON FRIDAY AND FRIDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ017>020-034-042-045-230100- /O.CON.KBIS.WI.Y.0015.080522T1800Z-080523T0300Z/ MCKENZIE-DUNN-MERCER-OLIVER-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...MANDAN...ELGIN...FORT YATES 1154 AM CDT THU MAY 22 2008 /1054 AM MDT THU MAY 22 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. EXPECT EAST WINDS OF 25 TO 40 MPH. THE WINDS COULD GUST TO 45 MPH AT TIMES. WIND SPEEDS WILL DECREASE AFTER SUNSET...BUT WILL LIKELY AGAIN REACH ADVISORY CRITERIA ON FRIDAY AND FRIDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ABELING
000 WWUS73 KBIS 222016 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 316 PM CDT THU MAY 22 2008 ...STRONG EAST WINDS EXPECTED SOUTH AND WEST OF THE MISSOURI RIVER... .A WIND ADVISORY IS IN EFFECT OVER SOUTHWEST AND PARTS OF SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. EXPECT EAST WINDS OF 25 TO 40 MPH WITH GUSTS TO 45 MPH FROM FAR SOUTHWEST NORTH DAKOTA INTO THE WATFORD CITY...BEULAH... ELGIN...AND FORT YATES AREAS. THE STRONG WINDS ARE THE RESULT OF A DEEP AREA OF LOW PRESSURE THAT EXTENDS FROM COLORADO INTO CENTRAL MONTANA. THE WEATHER SYSTEM WILL MOVE LITTLE...SO STRONG WINDS WILL LIKELY IMPACT MUCH OF WESTERN AND CENTRAL NORTH DAKOTA AGAIN ON FRIDAY. NDZ017>020-034-042-045-230300- /O.CON.KBIS.WI.Y.0015.000000T0000Z-080523T0300Z/ MCKENZIE-DUNN-MERCER-OLIVER-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...MANDAN...ELGIN...FORT YATES 316 PM CDT THU MAY 22 2008 /216 PM MDT THU MAY 22 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. EXPECT EAST WINDS OF 25 TO 40 MPH. THE WINDS COULD GUST TO 45 MPH AT TIMES. WIND SPEEDS WILL DECREASE AFTER SUNSET...BUT WILL LIKELY AGAIN REACH ADVISORY CRITERIA ON FRIDAY AND FRIDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ031>033-040-041-043-044-230430- /O.CON.KBIS.WI.Y.0015.000000T0000Z-080523T0600Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 216 PM MDT THU MAY 22 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. EAST WINDS OF 25 TO 40 MPH ARE EXPECTED THROUGH THIS EVENING. THE WINDS COULD GUST TO NEAR 50 MPH AT TIMES. WIND SPEEDS WILL DECREASE SOME AFTER MIDNIGHT...BUT WILL LIKELY AGAIN REACH ADVISORY CRITERIA ON FRIDAY AND FRIDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ABELING
000 WWUS73 KBIS 230257 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 957 PM CDT THU MAY 22 2008 ...STRONG EAST WINDS EXPECTED SOUTH AND WEST OF THE MISSOURI RIVER... .WINDS HAVE DECREASED OVER PORTIONS OF CENTRAL AND WEST CENTRAL NORTH DAKOTA AND THE WIND ADVISORY WHICH WAS IN EFFECT FOR THAT AREA HAS BEEN ALLOWED TO EXPIRE. A WIND ADVISORY REMAINS IN EFFECT OVER SOUTHWEST AND PARTS OF SOUTH CENTRAL NORTH DAKOTA THIS EVENING. EXPECT EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH OVER SOUTHWEST NORTH DAKOTA. THE STRONG WINDS ARE THE RESULT OF A DEEP AREA OF LOW PRESSURE THAT EXTENDS FROM COLORADO INTO CENTRAL MONTANA. THE WEATHER SYSTEM WILL MOVE LITTLE...SO STRONG WINDS WILL LIKELY IMPACT MUCH OF WESTERN AND CENTRAL NORTH DAKOTA AGAIN ON FRIDAY. NDZ017>020-034-042-045-230400- /O.CAN.KBIS.WI.Y.0015.000000T0000Z-080523T0300Z/ MCKENZIE-DUNN-MERCER-OLIVER-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...MANDAN...ELGIN...FORT YATES 957 PM CDT THU MAY 22 2008 /857 PM MDT THU MAY 22 2008/ ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ALLOWED THE WIND ADVISORY TO EXPIRE. WINDS HAVE DECREASED TO BELOW ADVISORY CRITERIA AND THE WIND ADVISORY WHICH WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. $$ NDZ031>033-040-041-043-044-230600- /O.EXT.KBIS.WI.Y.0015.080523T0300Z-080523T0600Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 857 PM MDT THU MAY 22 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. EAST WINDS OF 25 TO 40 MPH ARE EXPECTED THROUGH THIS EVENING. THE WINDS COULD GUST TO NEAR 50 MPH AT TIMES. WIND SPEEDS WILL DECREASE SOME AFTER MIDNIGHT...BUT WILL LIKELY AGAIN REACH ADVISORY CRITERIA ON FRIDAY AND FRIDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 22, 3:13 AM MDT, 10 minutes earlier.
Area forecast discussion, May 22, 3:13 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 413 AM CDT THU MAY 22 2008 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT... MAIN FOCUS TODAY IS STRONG WINDS THROUGHOUT THE SHORT TERM PERIOD AND PRECIPITATION CHANCES AND PRECIP AMOUNTS. DEVELOPING LOW CENTERED OVER COLORADO WITH HIGH PRESSURE OVER CENTRAL CANADA WILL KEEP WINDS EASTERLY/SOUTHEASTERLY. CONVECTION FROM EASTERN MONTANA THROUGH SOUTHEASTERN SOUTH DAKOTA WITH A FEW SHOWERS THAT HAVE RECENTLY DEVELOPED OVER SOUTHWESTERN NORTH DAKOTA. THE FIRST IN A SERIES OF UPPER LEVEL VORT IMPULSES FROM THE LARGE UPPER LEVEL LOW OVER THE WESTERN CONUS IS ASSOCIATED WITH THIS CONVECTION. HOW FAR NORTH THE CONVECTION REACHES IN NORTH DAKOTA WILL DEPEND ON THE STRENGTH OF THE IMPULSES AND HOW MUCH MOISTURE IS ADVECTED NORTHWARD - AND THE STRENGTH OF THE LARGE DRY CANADIAN HIGH PRESSURE THAT IS ASSOCIATED WITH THE UPPER LEVEL OMEGA BLOCK OVER NORTH AMERICA. THE LARGE WESTERN UPPER LEVEL LOW IS PROGGED TO ELONGATE AND A NORTHERN LOBE OF THIS LARGE SYSTEM IS PROGGED TO LIFT NORTHEAST ACROSS MONTANA AND INTO SASKATCHEWAN BY SUNDAY MORNING. THUS NORTH DAKOTA WILL BE UNDER THE INFLUENCE OF A SERIES OF UPPER LEVEL IMPULSES THAT MOVE NORTH/NORTHEAST ACROSS THE STATE WHILE THE SURFACE LOW INTENSIFIES AND LIFTS NORTHWARD AS WELL. SO THE FORECAST IS BASICALLY WINDY AND CHANCES OF SHOWERS/THUNDERSHOWERS THROUGHOUT THE SHORT TERM. AS FOR DETAILS...WIND ADVISORY CATEGORY WINDS OF 30 MPH OR MORE ARE EXPECTED TO DEVELOP IN THE SOUTHWEST DURING THE MORNING...THEN SPREAD A BIT NORTH AND EAST THIS AFTERNOON. H850 WINDS OF 40 KNOTS ARE EXPECTED TO TRANSLATE TO THE SURFACE TODAY. THESE WINDS NEVER REALLY LET UP AND IN FACT INCREASE ON FRIDAY TO 45 TO 50 KNOTS. EXPECT THAT WINDS WILL EVENTUALLY DECOUPLE FROM THE SURFACE DURING THE EVENING/NIGHTTIME HOURS AND THEN PICK UP AGAIN DURING THE DAYTIME. ON FRIDAY A WIND ADVISORY MAY BE NEEDED FOR SOUTH CENTRAL NORTH DAKOTA...AND PERHAPS OVER MUCH OF THE FORECAST AREA. AS THE SURFACE LOW LIFTS NORTH TOWARDS NORTH DAKOTA ON SATURDAY THE STRONGEST WINDS WILL LIKELY BE OVER EASTERN NORTH DAKOTA. THURSDAY NIGHT AND FRIDAY LOOK TO BE THE BEST CHANCE FOR WIDESPREAD RAIN SHOWERS/THUNDERSHOWERS AND HAVE KEPT HIGH CHANCES OF PRECIP THOSE DAYS. BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE ON SATURDAY AS ENOUGH H850 MOISTURE RIDING ON A LOW LEVEL JET MOVES NORTHWARD ACROSS THE EASTERN DAKOTAS. .LONG TERM...SUNDAY THROUGH THURSDAY NIGHT THE ECMWF AND GFS CONTINUE TO AGREE ON THE MAJOR DETAILS IN THE EXTENDED. WITH A LONG WAVE TROUGH FROM THE WEST COAST...EXTENDING NORTHEAST TO HUDSON BAY WE WILL FIND OURSELVES ON THE COOL SIDE OF THE POLAR FRONT. INDEED H8 TEMPERATURES GO NEGATIVE IN OUR NORTH MONDAY NIGHT...WITH THE POSSIBILITY OF FROST. I LIKE THE ECMWF BETTER FOR PRECIPITATION. IT GENERALLY DEPRESSES ANY PRECIPITATION INTO OUR SOUTHWEST CORNER AS THE STRONG SURFACE HIGH ASSOCIATED THE THE COLD AIR KEEPS THE REMAINDER OF THE STATE DRY. && .AVIATION... TWO AVIATION HAZARDS PRESENT THEMSELVES TODAY AND TONIGHT. ONE WILL BE STRONG SOUTHEAST SURFACE WINDS. THE OTHER IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THESE TWO FEATURES WILL BE BROUGHT ABOUT BY DEEPENING LOW PRESSURE OVER THE CENTRAL AND NORTHERN HIGH PLAINS. && .FIRE WEATHER... WE ISSUED A RED FLAG WARNING YESTERDAY FOR NW INTO CENTRAL ND GIVEN A WEDGE OF DRY AIR EMANATING FROM THE SFC HIGH PRESSURE SYSTEM EXTENDING TO OUR NE. CONCERN TODAY IS WHETHER THIS WILL HAPPEN AGAIN. STILL LOOKS LIKE DEWPOINTS WILL NOT DROP LIKE YESTERDAY AND THERE SHOULD BE MORE CLOUD COVER DESPITE WINDY CONDITIONS. MINIMUM RELATIVE HUMIDITIES CALCULATED WITH AFTERNOON DEWPOINTS IN THE UPPER 20S ONLY GETS AS LOW AS 25 PERCENT FROM CROSBY IN THE NORTHWEST TO THE BISMARCK AREA. RED FLAG WILL NOT MEET CRITERIA...BUT IT MAY BE THAT THE DAY SHIFT HAS TO ISSUE A RED FLAG IF CONDITIONS DO BECOME MUCH DRIER THAN IN THE CURRENT FORECAST. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ017>020-034-042-045. WIND ADVISORY FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT FOR NDZ031>033-040-041-043-044. && JV/RSL
Hazardous weather outlook, May 21, 3:14 PM MDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 414 PM CDT WED MAY 21 2008 NDZ001>003-009>011-017>019-021-221200- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-MCLEAN- 414 PM CDT WED MAY 21 2008 /314 PM MDT WED MAY 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT RED FLAG WARNING THIS EVENING. EXTREME FIRE BEHAVIOR POSSIBLE DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. IN ADDITION TO LIGHTNING...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS SATURDAY AFTERNOON AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NDZ020-034-035-042-045-046-221200- OLIVER-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- 414 PM CDT WED MAY 21 2008 /314 PM MDT WED MAY 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT RED FLAG WARNING THIS EVENING. EXTREME FIRE BEHAVIOR POSSIBLE DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. IN ADDITION TO LIGHTNING...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS SATURDAY AFTERNOON AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NDZ031>033-040-041-043-044-221200- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 314 PM MDT WED MAY 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT WIND ADVISORY THIS EVENING. STRONG SOUTHEAST WINDS OF 25 TO 35 MPH WITH A FEW GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. IN ADDITION TO LIGHTNING...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS SATURDAY AFTERNOON AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-221200- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 414 PM CDT WED MAY 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. UNSEASONABLY COLD TEMPERATURES MONDAY NIGHT AND TUESDAY MORNING MAY RESULT IN AREAS OF FROST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ABELING
Nearby
Wind Advisories in North Dakota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.